# SDR TWRA0019

- Difficulty date: February 22, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: D20702
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CLOSED SIDEWAYS, APPARENTLY NOT CONTACTING THE AFT LATCHES, CAUSING HOLE PUNCTURE IN FORWARD CARGO DOOR.  REPLACED HOOK ACTUATOR, RODS ADN BELL CRANK BEARINGS PER MM 52-34-07, REPAIRED FORWARD CARGO DOOR DAMAGED RIB T CHORD AND PLACED DOUBLER AS PER SRM 52-00-03.  (M)
